# SDR WWMA9600082

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE LIGHT ON CWP ILLUMINATED MOMENTARILY WHILE ON GROUND.  REMOVED AND REPLACED BOTH SMOKE DETECTORS PER SAAB MM 26-10, OPS CHECK GOOD.
